Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6508
Title: Alcune proprietà di una superficie immersa in uno spazio di Hilbert
Authors: Dediu, Mihai
Caddeo, Renzo
Dediu, Sofia
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mihai Dediu, Renzo Caddeo, Sofia Dediu, "Alcune proprietà di una superficie immersa in uno spazio di Hilbert", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 157-161.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Si danno alcune proprietà di una superficie immersa in uno spazio di Hilbert.
We give some properties of a surface immersed in a Hilbert space.
URI: http://hdl.handle.net/10077/6508
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
DediuCaddeoDediuRendMat08.pdf181.7 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

443
checked on Feb 23, 2018

Download(s)

173
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.